It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Depression Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 01-12-2005, 09:35 PM   #1
Inactive
 
Join Date: Dec 2004
Posts: 83
laurabell HB User
can effexor xr cause tingling

i am on my 6 day of effexor and started experiencing tingly burning sensations. is it normal? anyways cannot stand the feeling. should i expect withdrawals for only being on it for 6 days?

 
Old 01-13-2005, 09:10 PM   #2
Junior Member
(female)
 
Join Date: Sep 2004
Posts: 21
2angelwings HB User
Re: can effexor xr cause tingling

I probably won't be much help to you. But, I have a lot of anxiety and when I feel that coming on, I do have tingling sensations, sometimes all over, sometimes just my head and especially my lips. Sometimes a part of me will go numb...just depends on how bad the anxiety attack is.
Do you think you may be having some anxiety or perhaps you are having anxiety due to the effexor xr?

I doubt you'd have any big reactions if you do wean off of effexor since you haven't been on it a long time. It should not be in your system real good, yet. But, talk with your doctor about it...don't go off of it on your own. You may need another anti-depressant to cover you while you are going off it.

Last edited by 2angelwings; 01-13-2005 at 09:11 PM.

 
Sponsors Lightbulb
   
Old 01-14-2005, 03:06 AM   #3
Senior Veteran
(female)
 
Join Date: Nov 2002
Posts: 2,221
lori j HB User
Re: can effexor xr cause tingling

Effexor xr caused me to have rapid heart beat & a very nervous feeling, was only on it about 2 weeks, didn't want to stay on it, don't remember tingling, but the other side effects were bad enough.

 
Old 01-14-2005, 05:11 PM   #4
Newbie
(female)
 
Join Date: Dec 2004
Posts: 4
hi_its_donna HB User
Re: can effexor xr cause tingling

I've been on Effexor xr for over 3 years now (along with two other anti-
depressants) and I think I've done fairly well with it. My Doctor told me that because Effexor is Quick to get into the system, it's also Quick to get out of the system. That's why you get those tingling sensations. If I don't take it for just one dose, (I take it twice a day) my finger tips start to tingle and then my lips do. It gets very agravating! I don't mean to miss doses but I tend to forget at times. I was wondering if maybe you missed a dose when you felt the tingling? I seem to do well when I take it like I'm supposed to.
God Bless

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
5-HTP supplement for Effexor withdrawal? gebatweb Depression 11 11-28-2009 10:15 PM
Side effects of coming of effexor-ugh Kostalkat Depression 12 05-22-2006 03:31 PM
Effexor-Am I hooked for LIFE??? frozeninside Mental Health 8 11-17-2005 03:15 PM
Effexor and tingling ?? vincenl Anxiety 2 07-20-2005 07:25 PM
Effexor Withdrawal Tips - Do's and Don'ts Sandalla Depression 725 07-09-2005 10:18 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



flamesabers (79), Phoenix (43), keenobserver (20), katlin09 (13), Diverdan8 (11), WhistleDixie (10), cuddles1 (9), neveragain444 (9), rosequartz (9), blessed824 (9)

Site Wide Totals

teteri66 (1180), MSJayhawk (1013), Apollo123 (909), Titchou (856), janewhite1 (823), Gabriel (763), ladybud (755), midwest1 (670), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 02:01 PM.



Site owned and operated by HealthBoards.com™
Terms of Use © 1998-2014 HealthBoards.com™ All rights reserved.
Do not copy or redistribute in any form!